# SDR SIMA201123504

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 20,622 hours, 14,991 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024637000
- Part serial: 123926
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3847 THE CREW REPORTED, NOTICED THE MAIN AND APU BATTERY SWITCH IN ON POSITION.  TWO EMERGENCY FLASHLIGHTS WERE FOUND TO BE DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN BATTERY AND THE SYSTEM OPERATIONAL CHECK WAS GOOD IAW CRJ AMM 24-32-01.  FOUND FLASHLIGHTS INSTALLED IN CRADLE IN CORRECTLY.  REINSTALLED AND THE FLASHLIGHTS OPERATE NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
